Hi folks, I've only had my Mirena coil fitted for 3 weeks now but I'm seriously considering having it taken out already, as I am in AGONY, not just a llittle cramping, proper pain, I've been sick with the pain a few times. Is this normal and will it pass? I have my coil check up booked for the 31st of this month.
I've had mine in for 9 months & I'm still in agony almost daily. I'd love to tell you it'll pass & you'll love the Mirena, but my experience has been awful. I was told by my doctor to give it a year, which I'm trying to do,but it's very difficult. Not only do I cramp constantly, but I also spot almost daily & bleed for 7-10 days after sex (sorry about the detailed info). I really hope it gets better for you, but if not, I'd suggest getting it taken out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.